# SDR CALA2025043004345

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 89,716 hours, 18,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AIR FILTER CHANGE NUMEROUS REPORTS OF ALLERGY RELATED SYMP TONS SPOKEN WITH INBOUND CREW, REPORTS OF SOME CREW MEMBERS REPORTING HAY FEVER RELATED SYMPTOMS. NO MEDICAL REPORTS FILED. RUN BOTH PACKS INDIVIDUALLY AND TOGETHER FOR 30/45 MINS NO FAULTS NOTED, NO REPORTS FROM CLEANING TEAM OR TURN AROUND STAFF OF ANY RELATED ISSUES WITH CABIN AIR.  CABIN AIR FILTER REPLACED AT REGULAUR SCHEDULES SERVICE INTIVALS. NO NOTED HISTORY RELATING TO REPORTED LOG PAGE ENTRY.
